Journal of High Energy Physics, Gravitation and Cosmology

Vol.3 No.1(2017), Paper ID 73085, 8 pages

DOI:10.4236/jhepgc.2017.31011

 

Padé Approximant for the Equation of Motion of a Supernova Remnant

 

Lorenzo Zaninetti

 

Physics Department, via P. Giuria 1, Turin, Italy

 

Copyright © 2017 Lorenzo Zaninetti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zaninetti, L. (2017) Padé Approximant for the Equation of Motion of a Supernova Remnant. Journal of High Energy Physics, Gravitation and Cosmology, 3, 79-86. doi: 10.4236/jhepgc.2017.31011.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.